William Crawley-Boevey
William Crawley-Boevey
Email verificata su math.uni-bielefeld.de - Home page
TitoloCitata daAnno
On tame algebras and bocses
WW Crawley‐Boevey
Proceedings of the London Mathematical Society 3 (3), 451-483, 1988
3231988
Noncommutative deformations of Kleinian singularities
W Crawley-Boevey, MP Holland
Duke mathematical journal 92 (3), 605-635, 1998
3031998
Geometry of the moment map for representations of quivers
W Crawley-Boevey
Compositio Mathematica 126 (3), 257-293, 2001
2442001
Locally finitely presented additive categories
W Crawley-Boevey
Communications in Algebra 22 (5), 1641-1674, 1994
2181994
Tame algebras and generic modules
W Crawley-Boevey
Proceedings of the London Mathematical Society 3 (2), 241-265, 1991
1831991
Modules of finite length over their endomorphism rings
W Crawley-Boevey
Representations of algebras and related topics, 127-184, 1992
1721992
More lectures on representations of quivers
W Crawley-Boevey
Lecture Notes. http://www1. maths. leeds. ac. uk/~ pmtwc, 1992
1411992
Exceptional sequences of representations of quivers
W Crawley-Boevey
Representations of algebras (Ottawa, ON, 1992) 14, 117-124, 1993
1281993
Noncommutative geometry and quiver algebras
W Crawley-Boevey, P Etingof, V Ginzburg
Advances in Mathematics 209 (1), 274-336, 2007
1212007
Infinite-dimensional modules in the representation theory of finite-dimensional algebras
W Crawley-Boevey
Algebras and Modules I, Canadian Math. Soc. Conf. Proc 23, 29-54, 1998
1141998
Maps between representations of zero-relation algebras
WW Crawley-Boevey
Journal of Algebra 126 (2), 259-263, 1989
1071989
Decomposition of pointwise finite-dimensional persistence modules
W Crawley-Boevey
Journal of Algebra and its Applications 14 (05), 1550066, 2015
1062015
On matrices in prescribed conjugacy classes with no common invariant subspace and sum zero
W Crawley-Boevey
Duke Mathematical Journal 118 (2), 339-352, 2003
1052003
On the exceptional fibres of Kleinian singularities
W Crawley-Boevey
American Journal of Mathematics 122 (5), 1027-1037, 2000
922000
Absolutely indecomposable representations and Kac-Moody Lie algebras
W Crawley-Boevey, M Van den Bergh
Inventiones mathematicae 155 (3), 537-559, 2004
832004
Absolutely indecomposable representations and Kac-Moody Lie algebras
W Crawley-Boevey, M Van den Bergh
Inventiones mathematicae 155 (3), 537-559, 2004
832004
Absolutely indecomposable representations and Kac-Moody Lie algebras
W Crawley-Boevey, M Van den Bergh
Inventiones mathematicae 155 (3), 537-559, 2004
832004
Multiplicative preprojective algebras, middle convolution and the Deligne–Simpson problem
W Crawley-Boevey, P Shaw
Advances in Mathematics 201 (1), 180-208, 2006
762006
Functorial filtrations II: Clans and the Gelfand problem
WW Crawley-Boevey
Journal of the London Mathematical Society 2 (1), 9-30, 1989
681989
Normality of Marsden-Weinstein reductions for representations of quivers
W Crawley-Boevey
Mathematische Annalen 325 (1), 55-79, 2003
662003
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20